# SDR C8GA20090182

- Difficulty date: August 28, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 60,742 hours, 32,802 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083101
- Part serial: 226
- Condition: Erratic
- Location: Airspeed
- Part time: 4,022 hours, 3,149 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE CAPTAINS AIRSPEED INDICATOR BEGAN TO CYCLE FROM 0-300 KNOTS. THE TAKEOFF WAS ABORTED WHERE THE CREW RETURNED TO BLOCKS WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED AND THE CAPTAINS AIRSPEED INDICATOR WAS REMOVED AND REPLACED.  OPS CHECKS WERE GOOD AND NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
